# SDR FDEA201502100500

- Difficulty date: February 10, 2015
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N667FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 771
- Aircraft time: 267 hours, 14,456 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

FLAPS STUCK 15 RECYCLED & QRH NO HELP.  TROUBLE SHOT FOUND SFCC 1 & 2 INDICATION FLAP JAM IAW TSM 27-50-00.  INSPECTED TORQUE LIMITERS, NO FAULT INDICATIONS AT THIS TIME.  INSPECTED SCREW JACKS, SYS OK.  OPERATED FLAPS FULL EXTEND & FULL RETRACT TWICE IAW AMM 27-50-00.  SYS OPERATIONS NORMAL AT THIS TIME.  ACFT OK FOR SERVICE.
